BibTeX record journals/prl/YongWFQ04

download as .bib file

@article{DBLP:journals/prl/YongWFQ04,
  author    = {Yong Deng and
               Wenkang Shi and
               Feng Du and
               Qi Liu},
  title     = {A new similarity measure of generalized fuzzy numbers and its application
               to pattern recognition},
  journal   = {Pattern Recognit. Lett.},
  volume    = {25},
  number    = {8},
  pages     = {875--883},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.patrec.2004.01.019},
  doi       = {10.1016/j.patrec.2004.01.019},
  timestamp = {Tue, 24 May 2022 17:47:42 +0200},
  biburl    = {https://dblp.org/rec/journals/prl/YongWFQ04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics